Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

stlsfinest

Veteran Member
  • Total Reviews

    0
  • Content Count

    81
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About stlsfinest

  • Rank
    Junior Member
  1. to be honest with you guys the only thing that ever cleared those up for me was accutane. Im on my 4th month
  2. 3 years, but im on accutane so its all good
  3. hey im pretty sick with a cold and i was wondering what kinda medicine i can take while on accutane? I think i remember hearing anything by tylonol but im not sure
  4. i try to take mine with a fatty food or with at least some food .But i asked my derm and she said its not necessary
  5. ive heard its crap but it could work for you
  6. glad to hear your starting accutane. good luck
  7. i wash only twice a day, only with warm water then moisturise and its keept the dryness and irratation at bay
  8. was it cortibalm?^^^ My worst is by far the persistant lower back pain and dry everything{eyes,lips,skin,}
  9. gel is definatly stronger, i hear the cream is more likely to clogg your pores and that its not near as efective and is only prescribed for people with sensitive skin.
  10. i had the same thing when i first started but ive been on it nearly the same time as u and my appetite has returned. It should subside with time but if it doesnt , talk to your derm about it. good luck
  11. Ive been on 80mg a day of claravis since january 5 , so roughly one and a half months. I have had sharp pain in my lower back especially when lying down or basically releasing the presure off of my back. I also have it in my neck and sometimes in my upper back. . The pain isnt unbareable or anything but its uncomfortable when trying to sleep. Ive talked to my derm about this and she said it was a normal side effect but id like to kno what u guys think. Should i get it check out? thanx
  12. Target carries it...problem is that it comes in a pretty big tube. I love the small sample tubes my esthetician has given me over my course. I carry one in my pocket everywhere I go. ditto
  13. lets see 180=81kg 1mg per kg 80mg per day would be your most likely dose unless your derm starts u at a lower does then works up to 80mg
  14. hmm, this is a toughie. I would let my derm know if it keeps happening but for now {since ur not suicidal} i would just deal with it.
  15. i have the same thing right now .. its flakey and they almost look like freckles on the top of my hand .. its cuz your skin is dry .. just moisturize as much as possible
×